# SDR UIEA2017092001724

- Difficulty date: September 17, 2017
- Submitted: September 21, 2017
- Operation: Air carrier
- Aircraft: N1327A
- Make and model: Boeing 767-37D
- Aircraft serial: 26328
- Aircraft time: 80,088 hours, 10,867 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Fill Port
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING OVERWING FUEL FILLING PORT WING CUTOUT FOUND CORRODED.  THE CORROSION WAS REMOVED.
